# SDR SWAA2024052980015

- Difficulty date: April 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 Rbl 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS294.5 AND RBL 52 AT FWD GALLEY AREA 2024-293720<[01] TOOL USED: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 200053402; DUE DATE: 24-AUG-24.;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N:142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N:142811019; DUE DATE: 23-JAN-25.;[03] STEP 9; TOOL USED: RADIOMETER / PHOTOMETER KIT; P/N: XRP-3000; S/N: 1859843; DUE DATE: 24/JUL/24.;[04] REPAIRED FLOOR BEAM LOCATED BS294.5 AND RBL 24 TO RBL 60 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02;SRM 53-10-51-2R-16 REPAIR 16 FIGURE 202 SHEET 3 SEE INDIVIDUAL SIGNOFF BELOW;[05] CORRECTED STEP 4 REPAIRED FLOOR BEAM LOCATED BS294.5 AND RBL 13 TO RBL 60 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02;SRM 53-10-51-2R-16 REPAIR 16 FIGURE 202 SHEET 3 SEE INDIVIDUAL SIGNOFF BELOW;[06] CORRECTED STEP 5 CORRECTED STEP 4 REPAIRED FLOOR BEAM LOCATED BS294.5 AND RBL 13 TO RBL 60 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02;SRM 53-10-51-2R-16 REPAIR 16 FIGURE 202 SHEET 7 SEE INDIVIDUAL SIGNOFF BELOW;[07] CORRECTED STEP 4 REPAIRED FLOOR BEAM LOCATED BS294.5 AND RBL 13 TO RBL 60 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02;SRM 53-10-51-2R-16 REPAIR 16 FIGURE 202 SHEET 7 SEE INDIVIDUAL SIGNOFF BELOW AS RII
